Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry that your pup ingested an entire bottle of levothyroxine. While healthy young dogs tend to handle a very high dose of this thyroid supplement very well, and we might see some hyperactivity and a mildly elevated heart rate even with several pills being ingested an entire bottle is really cause for concern. I would be concerned about a very high heart rate, hypertension and central nervous system overstimulation.
If this occurred within the last 2-3 hours it is worth inducing vomiting.
You can give her 1 tablespoon of 3% hydrogen peroxide per 10 pounds of body weight soaked up with bread chunks, or mixed with ice cream or a little food (no more than 3 tablespoons at a time even for a pup greater than 35 pounds).
Then take her outside and run her around to get the peroxide bubbling so she vomits.
If no vomiting in 10 minutes repeat the peroxide dose once.
If she vomits and seems to clear her stomach and be done I would check to see if the pills are present.
If you don't have peroxide I would recommend getting her to a veterinarian to induce vomiting.
I will be back with more information, but I wanted you to have this to start.